Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had fasciectomy. Compartment syndrome. Incision looks dark and gooey. Normal?

I recently had a fasciectomy, for a questionable case of performed on an emergency room visit. The top insition looks ok, however the bottom one looks bad. Its extremely tight, and is causing my skin to tear, and I feel a constant progessively burning/tearing pain worsened by movement. When it is accidently moved at night, there has been large amounts of very dark, sticky and thick gooey blood discharge . Is this normal? Or is some thing wrong?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Dear patient,

It is difficult to tell if the secretion is normal or not. The main things that you should look in an infected wound are purulent discharge (pus), foul smell, worsening pain, or redness, or swelling, with or without fevers; if you feel something is not right, it is always worth to go back to the original provider who can see if its progressing in the right direction.

Yours truly,

Dr Brenes-Salazar MD

Mayo Clinic MN
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor